# SDR TWAA0008701

- Difficulty date: June 2, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- Aircraft time: 82,851 hours, 88,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Intermittent
- Location: Row 3
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE EGRESS FLOOR LIGHTS CAME ON INTERMITTENTLY IN FLIGHT.  REPLACED THE BATTERY PACK AT ROW 3 FOR ROWS 16 TO 21.  CHECK-C 12-14-99 STL.
